# SDR 9503156309

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE RIGHT BODY FAIRING EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK OK.
